2 doctors weighed in:

Doc started me on Celexa (citalopram) 2 days ago for anxiety/panic. Symptoms have been worse- psych appt in 5 days. Do I stop the Celexa (citalopram), or is this normal?

2 doctors weighed in
Dr. Heidi Fowler
Psychiatry

In brief: SSRI's can initially

lead to increased anxiety symptoms.
For most, this will resolve. Please let your prescribing physician know about your symptoms to obtain his/her guidance. Take care.

In brief: SSRI's can initially

lead to increased anxiety symptoms.
For most, this will resolve. Please let your prescribing physician know about your symptoms to obtain his/her guidance. Take care.
Thank
Dr. Kevin Passer
Pediatrics - Psychiatry

In brief: Call your Doctor

Some patients don't realize that their Doctor can be called anytime for questions, problem and/or side effects.
Well, you can call your Doctor, which is what I recommend. I actually believe it would be very inappropriate and just wrong, for any of us here on Healthtap to try and answer your question and especially, if we suggested changes for your medication regimen. Please just call your Doctor.

In brief: Call your Doctor

Some patients don't realize that their Doctor can be called anytime for questions, problem and/or side effects.
Well, you can call your Doctor, which is what I recommend. I actually believe it would be very inappropriate and just wrong, for any of us here on Healthtap to try and answer your question and especially, if we suggested changes for your medication regimen. Please just call your Doctor.
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
34 years in practice
9M people helped
Continue
111,000 doctors available